# SDR SWAA2022021793104

- Difficulty date: July 25, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 39,548 hours, 18,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A3152819
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT DOORWAY LOWER SILL NUTPLATE STRAP UNDER UPPER FLANGE OF VERTICAL WEB HAS CORROSION STA 827+16 RBL 19 / REMOVED AND REPLACED NUTPLATE STRAP P/N 146A31528-19 AT STA 827 +16 RBL19 IN AFT PIT IAW BOEING DRAWING 146A8340 REV C AND SRM 51-40-02-0G-0 STEP 7
